Commuting expanding dynamics.
Portugaliae mathematica, Tome 56 (1999) no. 4, pp. 443-463
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Furstenberg's conjecture, Anosov diffeomorphisms, expanding circle maps, invariant measure
@article{PORMA_1999__56_4_48494,
author = {Carvalho, Maria},
title = {Commuting expanding dynamics.},
journal = {Portugaliae mathematica},
pages = {443--463},
year = {1999},
volume = {56},
number = {4},
zbl = {0942.37014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1999__56_4_48494/}
}
Carvalho, Maria. Commuting expanding dynamics.. Portugaliae mathematica, Tome 56 (1999) no. 4, pp. 443-463. http://geodesic.mathdoc.fr/item/PORMA_1999__56_4_48494/